# SDR SWIA200617526

- Difficulty date: October 9, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 11,877 hours, 10,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER EDGE OF OTBD (DOOR OPEN) DOOR ASSIST Z ANGLE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW OTBD Z ANGLE PN 601R31-7745-7 PO 71461 PER CRJ200 SRM 51-42-06 PG 1-8.
